# SDR AALA201911259024

- Difficulty date: November 21, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 58,237 hours, 24,026 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 622513263X
- Part serial: 734V
- Condition: Unreliable
- Location: Wx Radar System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REJECTED TAKE OFF AT 90 KTS DUE TO PREDICTIVE WINDSHEAR WARNING. RADAR CONTINUED TO DISPLAY WX OF HIGH INTENSITY EVEN THOUGH WX WAS ACTUALLY NOT PRESENT. 153,0000 T/O WEIGHT. MAINTENANCE REMOVED & REPLACED WXR UNIT IAW AMM 34-43-00. SYSTEM OPS CHECKED GOOD.
